# SDR ASAA2017121422930

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 36,025 hours, 10,887 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 COCKPIT WINDOW OVERHEAT.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE, OVERHEAT LIGHT EXTINGUISHED AND REMAINED EXTINGUISHED.
